25% of Canadians suffer from hives – don’t let them get under your skin. Get fast, effective relief with Allegra Hives tablets. Unlike topical remedies, these tablets work from the inside to provide lasting relief for up to 12 hours. Formulated with fexofenadine hydrochloride, a non-drowsy antihistamine, Allegra Hives won’t leave you feeling tired and sluggish, so you can enjoy a full day or night of activity without discomfort.
Allegra Hives is vegetarian-friendly and free from common allergens like gluten, lactose, and peanuts. They’re formulated to relieve the symptoms of hives and itchy skin, so you can stay on track without discomfort. One tablet per day with water is all you need to get lasting relief from hives and allergic skin reactions.
|Reduces Hives||Relieves Itchy Skin||Lasts All Day||Non-Drowsy Relief||Vegetarian Formula|
|Allegra Hives works from the inside to alleviate the symptoms associated with hives||Provides fast relief from itchy skin due to hives from allergic skin reactions||Reduces hives and skin itchiness for up to 12 hours so you can stay on track without discomfort||Formulated with active ingredient fexofenadine hydrochloride, a non-drowsy antihistamine that won’t leave you feeling tired and sluggish, so you can enjoy a full day of activity||Gluten and lactose-free Allegra Hives tablets contain no casein, eggs, dairy, iodine, peanuts, shellfish, soy, tree nuts, or whey|
Adults and children 12 years of age and older: Take 1 tablet (60mg) once daily with a glass (250 ml) of water. Do not use for a long period of time unless advised by a doctor.
Medicinal ingredient: Fexofenadine Hydrochloride 60mg (in each tablet)
Non-medicinal ingredients: Colloidal silicon dioxide, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxide, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, titanium dioxide
To ensure this product is right for you, always read and follow the label. Do not use if you are allergic to fexofenadine or any of the other ingredients listed. If symptoms persist, consult a doctor.